# SDR VTZA96192

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 5270 · Door Warning System
- Part: Reset Switch
- Part number: S2902014
- Condition: Not Activated
- Location: Pax Door Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6599 - IAD-EWR - DURING CLIMB-OUT, DECLARED AN EMERGENCY AND RETURNED TO IAD DUE TO THE MAIN PASSENGER DOOR WARNING LIGHT ILLUMINATING AND AIRCRAFT NOT PRESSURIZING.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MX OPENED DMI NR 08051 IAW MEL 53-3.  MX LATER CLEARED DMI NR 08051 ON BY RESETTING THE DOOR WARNING RESET SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
